# SDR 95FDEA00317

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- System (JASC): 5280 · Landing Gear Doors
- Part: Corner
- Part number: NNB60869
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR - CRACKED AT FWD I/B CORNER.  REMOVED AND REPLACED CORNER.  REF:  SRM 53-00-01.
